The randomized dvoretzky’s theorem in ln and the χ-distribution

Konstantin Tikhomirov

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Let ε ∈ (0,1/2). We prove that if for some n > 1 and k > 1, a majority of k-dimensional sections of the ball in ln, is (1 + ε)-spherical then necessarily k ≤ Cε In n/ In where C is a universal constant. The bound for k: is optimal up to the choice of C.

Original languageEnglish (US)
Pages (from-to)455-463
Number of pages9
JournalLecture Notes in Mathematics
Volume2116
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The randomized dvoretzky’s theorem in l<sup>n</sup><sub>∞</sub> and the χ-distribution'. Together they form a unique fingerprint.

  • Cite this